Does wellbutrin case weight gain?
- 26 Sep 2011 by tswan6995
- 30 Sep 2011
- wellbutrin, obesity, weight
I am losing weight on Wellbutrin and that is a usual side effect. Good luck to you.
Generally not, most people find that it helps curb the appetite. I have actually lost weight since taking Wellbutrin, but I have also purposefully cut back on calories as well.
Yes, it did to me while I was taking it? It doesn't mean it will for you, but you never know, have you asked your doctor & pharmacy tech, I would okay! deb
. I gained 27 lbs over 8 mons on Wellbutrin. My Dr. changed me to lexapro. I've lost 3 lbs in 3 weeks. Everyone is different so try to keep an open mind and most importantly talk to your Dr. Good Luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jun 2010 • 1 answer
Posted 8 Oct 2011 • 3 answers
Posted 16 Nov 2011 • 3 answers
Posted 12 Apr 2015 • 1 answer
Posted 20 Apr 2015 • 1 answer